Ukrainian Mathematical Journal

, Volume 54, Issue 1, pp 51–63 | Cite as

Complete Asymptotics of the Deviation of a Class of Differentiable Functions from the Set of Their Harmonic Poisson Integrals

  • K. M. Zhyhallo
  • Yu. I. Kharkevych


On a class of differentiable functions Wr and the class \(\overline W ^r \) of functions conjugate to them, we obtain a complete asymptotic expansion of the upper bounds \(\mathcal{E}(\mathfrak{N},A\rho )_C \) of deviations of the harmonic Poisson integrals of the functions considered.


Asymptotic Expansion Differentiable Function Function Conjugate Poisson Integral Complete Asymptotic Expansion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. Koosis, Introduction to H p Spaces, Cambridge University Press, Cambridge (1980).Google Scholar
  2. 2.
    A. I. Stepanets, Classification and Approximation of Periodic Functions [in Russian], Naukova Dumka, Kiev (1987).Google Scholar
  3. 3.
    A. Erdélyi, Asymptotic Expansions, Dover, New York (1956).Google Scholar
  4. 4.
    V. P. Natanson, “On the order of approximation of a continuous 2ππ-periodic function by its Poisson integral,” Dokl. Akad. Nauk SSSR, 72, 11–14 (1950).Google Scholar
  5. 5.
    A. F. Timan, “Exact estimate for the remainder in the approximation of periodic differentiable functions by their Poisson integrals,” Dokl. Akad. Nauk SSSR, 74, 17–20 (1950).Google Scholar
  6. 6.
    B. Sz.-Nagy, “Sur l'ordre de l'approximation d'une fonction par son intégrale de Poisson,” Acta Math. Acad. Sci. Hungar., 1, 183–188 (1950).Google Scholar
  7. 7.
    N. P. Korneichuk, Extremal Problems in Approximation Theory [in Russian], Nauka, Moscow (1976).Google Scholar
  8. 8.
    I. S. Gradshtein and I. M. Ryzhik, Tables of Integrals, Sums, Series, and Products [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  9. 9.
    É. L. Shtark, “Complete asymptotic expansion for the upper bound of the deviation of functions belonging to Lip 1 from their singular Abel–Poisson integral,” Mat. Zametki, 13, No. 1, 21–28 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • K. M. Zhyhallo
    • 1
  • Yu. I. Kharkevych
    • 1
  1. 1.Volyn UniversityLuts'k

Personalised recommendations